Re: Stopping Seroquel due to Increase in Blood Sugar Help
i would seriously speak with your doc before tapering off this.it may not seem like alot,but the fact you have been on it for so long could be an issue ya know?my son has been on seroquel for about almost a year and a half.he actually has a liver transplant and did have pancreatitis at one time.i was not aware immeditaely about the possibility of the raise in blood sugar or the risk of developing pancreatitis with it either til just a few months ago.you should have your lipids tested too.we just did that with our son even tho he is only 20.it can have an effect on those too.he is still on it and has been doing really well with it as far as side effects.if this is just for sleep,there are other meds that you could take that may not pose any risks to your blood sugar.you really do need that BS tested with a fasting glucose test to really see if you may indeed have diabetes or if it was just raised becasue of the med.just make sure you have been off of it for a week or two before doing the BG test.but you do need to speak with your doc about the best way to come off this.you very well may be able to just stop it,but i would not take any chances with this type of drug.i do hope the raise is just somehow due to the med and you don't actually have diabetes.please keep me posted,K? FB
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.